# SDR 08FDEA03503

- Difficulty date: August 19, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 57,860 hours, 36,209 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510119
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER TORQUE BOX INBD WEB LIGHTNING HOLE ROUTE OUT IS GREATER THAN SRM LIMIT.  CRACK DISCOVERED ADJACENT TO ROUTE OUT.  STOP DRILLED CRACK IAW SRM 51-10-1.  HFEC CRACK INDICATES CRACK ENDS AT STOP DRILL IAW NDTM 51-00-00 FIG 23.  FABRICATED 1 REPAIR TO COVER ROUTE OUT AND CRACK IAW SRM 53-10-2 FIG 6.  INSTALLED DOUBLER REPAIR IAW 51-40-2 FIG 1.
